# SDR 07FDEA01728

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACF MODIFICATION AND REPAIR ASSESSMENT\AFT CARGO COMPT TUNNEL SIDE RT: STA 1801-1821 NICK ON THE LONGERON 27 PERFORMED BLEND-OUT AND CHECK LIMITS IAW SRM 53-00-01 FIG 1 B.  INSTALLED ANGLE AND EXISTING STRAP IAW SRM 53-00-01 FIG 7 AND SRM 51-33-01 VOL. II.  PROTECTED IAW SRM 51-21-01 VOL II.
